# SDR GTIA2024030237953

- Difficulty date: February 28, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 7,360 hours, 3,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW -SERVICED L1 DOOR ASSIST BOTTLE IAW AM 52-10-00. NO OTHER DEFECTS NOTED
